# SDR CA030902003

- Difficulty date: August 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) AN ABORTED TAKE OFF ROLL OCCURED AT 100 KTS IAS FOR A 20 KTS SPLIT BETWEEN PILOT AND CO-PILOT INDICATED AIRSPEED.  LT 60 KTS - RT 60 KTS, LT 70 KTS = RT 80 KTS, LT 100 KTS = RT 120 KTS.  AIR DATA COMPUTER NR 1 REPLACED WITH A SERVICEABLE UNIT IAW AMM.  SYSTEM CHECKED AND FOUND SERVICEABLE.  DEFECTIVE UNIT RETURNED TO VENDOR.
